Thread: tequin
View Single Post
  #1  
Old 06-07-2005, 05:00 AM
Nicole
Guest
 
Posts: n/a
Default tequin

My mom was prescribed tequin she took the 1st dose and it made<br> her feel sick and weak the next day she took another dose and my dad<br> said she was holding on to things and felt dizzy , dropped her cup was<br> just not feeling right so she went to lie down on the couch for awhile<br> when she awoke she could not speak it turned out she had a stroke. <br> The doctors and everyone I talked to said there was no way it could<br> have been from this medicine but I still say it was my mom was in fair<br> health and it happend right when she started taking this medicine. so <br> my advice to anyone taking it becareful. My mom is lucky to still be <br> here with us but she lost her speech and can not use her left arm. <br> I thank god that my dad missed work that day because if not she might<br> not of been so lucky. I have no proof that this medicine did this but <br> in my heart and mind I know what I seen and how it happend.
Reply With Quote